| Catalog Number |
07251670190 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The serial number of the e801 analyzer is (b)(6).The third sample from the patient was provided for investigation.Initial investigations of the sample were able to reproduce the result obtained by the customer.The investigation is ongoing.
Event or Problem Description
The initial reporter stated they received questionable results for three samples collected from the same patient tested with elecsys anti-ccp on a cobas e 801 module.The results did not agree with the clinical background of the patient in question.The first sample collected from the patient resulted in an anti-ccp value of > 500 u/ml.The second sample collected from the patient resulted in an anti-ccp value of 443 u/ml on (b)(6) 2024.This sample had a negative anti-ccp result when tested on the phadia platform at another site.The third sample collected from the patient was initially tested at another site on the phadia platform, resulting in a negative anti-ccp result.This sample was then diluted to rule out any prozone effect and the result remained negative on the phadia platform.The sample was then sent to the customer site where it was tested on the e801 analyzer, resulting in an anti-ccp value of 481 u/ml.The 481 u/ml is considered a strong positive by the customer.
Additional Manufacturer Narrative
Investigations performed with the provided sample determined the sample contains and interfering factor against the streptavidin component of the anti-ccp assay.The anti-ccp value of the sample was way above the cutoff of 17 u/ml even after the interference suppression, which confirms a highly positive result.Rheumatoid factor can be ruled out as an interfering factor due to a negative result in the existing data.An interference by the drug adalimumab (humira) can be ruled out.Per product labeling, "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.